MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING

BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING
Model Number M00566340
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive jejunal feeding tube was used during a percutaneous endoscopic gastrostomy procedure on (b)(6) 2022.During the procedure, once the jejunal tube was in place it was tested, a leak was noted in the tubing.The procedure was completed with a new jejunal tube.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
H6 (device codes): imdrf device code a0504 captures the reportable event of feeding tube leak inside patient.H10: one endovive jejunal feeding tube was returned.Visual analysis of the device revealed that the tube has a tear in the proximal section on the devices.In addition, a flush test was performed by injecting water, and a leak was found in the proximal section of the devices.Microscopic inspection shows a tear in the tube with more detail.Therefore, the reported complaint is confirmed.Based on the condition of the returned device, engineers determined that the problem observed could be related to the procedural factors that caused the analyzed failure, such as any kind of sharp surface or even a sharp object that could puncture the device integrity and consequently contribute to the leak in the port j-tubes.Boston scientific has determined the most probable cause of this complaint is adverse event related to procedure.It is most likely that the adverse event occurred during the procedure and the device had no influence on event which led to the reported event.
 
Event or Problem Description

Brand Name
ENDOVIVE JEJUNAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16139419
Report Number3005099803-2023-00043
Device Sequence Number17771339
Product Code KNT
UDI-Device Identifier08714729789666
UDI-Public08714729789666
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K091340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2024
Device Model NumberM00566340
Device Catalogue Number6634
Device Lot Number0029912762
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale